Volume 20, Issue 3
Uniform Estimates and Multisolvability of a Semilinear Elliptic Equation

Qianzhong Ou

J. Part. Diff. Eq., 20 (2007), pp. 265-272.

Preview Full PDF BiBTex 0 199
  • Abstract

In this paper, the author gives the uniform estimates for the solutions of the semilinear elliptic equation Δu+λe^u = 0 with zero Dirichlet boundary condition, and then derive the uniqueness of the nonminimal solution assuming some conditions satisfied.

  • History

Published online: 2007-08

  • AMS Subject Headings


  • Cited by